# SDR FDEA201812013411

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 32,673 hours, 17,760 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 764067A
- Part serial: A108
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

OPERATING UNDER MEL 49-33-12 (NO APU GEN AVAILABLE)  DURING TAKEOFF AT V1 FO PFD FLICKERED, ALT FLAT. AT APPROXIMATELY 1000 AGL GEN 2 FAULT AND AC BUS 2  FAIL ON ECAM AND OVERHEAD PANEL. GEN 2 DID NOT RESET AND COULD NOT POWER AC BUS 2. ATB TO KDEN. DURING ATB APPROXIMATELY 10 MINUTES AFTER FAILURE GEN 2 AND AC BUS 2 WAS POWERED AGAIN. NORMAL APPROACH AND LANDING KDEN. REMOVED AND REPLACED NR 2 GCU IAW AMM 24-22-12-04 MFG P/N 740120B S/N 1894. INSTALLED GCU MPN 764067A S/N A108. RAN BOTH ENGINES IAW JRH TRANSFERRED POWER BETWEEN NR 1 GEN AND NR 2 GEN SEVERAL TIMES NO FAULTS NOTED. CHECKED FOR WATER INTRUSION INTO E&E COMPT NO WATER FOUND.
